Rocky Mountain Journal of Mathematics

Tate cohomology of Gorenstein flat modules with respect to semidualizing modules

Jiangsheng Hu, Yuxian Geng, and Nanqing Ding

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study Tate cohomology of modules over a commutative Noetherian ring with respect to semidualizing modules. First, we show that the class of modules admitting a Tate $\mathcal{F}_C $-resolution is exactly the class of modules in $\mathcal{B}_{C} $ with finite $\mathcal{GF}_{C} $-projective dimension. Then, the interaction between the corresponding relative and Tate cohomologies of modules is given. Finally, we give some new characterizations of modules with finite $\mathcal{F}_C $-projective dimension.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 1 (2017), 205-238.

Dates
First available in Project Euclid: 3 March 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1488531897

Digital Object Identifier
doi:10.1216/RMJ-2017-47-1-205

Mathematical Reviews number (MathSciNet)
MR3619761

Zentralblatt MATH identifier
1371.13029

Subjects
Primary: 16E05: Syzygies, resolutions, complexes 18G20: Homological dimension [See also 13D05, 16E10] 18G35: Chain complexes [See also 18E30, 55U15]

Keywords
$C$-Gorenstein flat module semidualizing module Tate cohomology

Citation

Hu, Jiangsheng; Geng, Yuxian; Ding, Nanqing. Tate cohomology of Gorenstein flat modules with respect to semidualizing modules. Rocky Mountain J. Math. 47 (2017), no. 1, 205--238. doi:10.1216/RMJ-2017-47-1-205. https://projecteuclid.org/euclid.rmjm/1488531897


Export citation

References

  • J. Asadollahi and Sh. Salarian, Cohomology theories based on Gorenstein injective modules, Trans. Amer. Math. Soc. 358 (2005), 2183–2203.
  • L.L. Avramov and A. Martsinkovsky, Absolute, relative, and Tate cohomology of modules of finite Gorenstein dimension, Proc. Lond. Math. Soc. 85 (2002), 393–440.
  • D. Bennis, Rings over which the class of Gorenstein flat modules is closed under extensions, Comm. Alg. 37 (2009), 855–868.
  • W. Bruns and J. Herzog, Cohen-Macaulay rings, Stud. Adv. Math. 39, Cambridge University Press, Cambridge, 1998.
  • L.W. Christensen, Gorenstein timensions, Lect. Notes Math. 1747, Springer-Verlag, Berlin, 2000.
  • L.W. Christensen, A. Frankild and H. Holm, On Gorenstein projective, injective and flat dimensions, A functorial description with applications, J. Alg. 302 (2006), 231–279.
  • E.E. Enochs, S. Estrada and J.R. García-Rozas, Gorenstein categories and Tate cohomology on projective schemes, Math. Nachr. 281 (2008), 525–540.
  • E.E. Enochs and O.M.G. Jenda, Relative homological algebra, Walter de Gruyter, Berlin, 2000.
  • E.E. Enochs, O.M.G. Jenda and B. Torrecillas, Gorenstein flat modules, Nanjing Daxue Xuebao Shuxue Bannian Kan 10 (1993), 1–9.
  • E.E. Enochs and S. Yassemi, Foxby equivalence and cotorsion theories relative to semi-dualizing modules, Math. Scand. 95 (2004), 33–43.
  • R. Fossum, H.-B. Foxby, P. Griffith and I. Reiten, Minimal injective resolutions with applications to dualizing modules and Gorenstein modules, Inst. Haut. Etud. Sci. Publ. Math. 45 (1975), 193–215.
  • H.B. Foxby, Gorenstein modules and related modules, Math. Scand. 31 (1972), 267–284.
  • R. Göbel and J. Trlifaj, Approximations and endomorphism algebras of modules, Walter de Gruyter, Berlin, 2006.
  • H. Holm, Gorenstein derived functors, Proc. Amer. Math. Soc. 132 (2004), 1913–1923.
  • H. Holm and P. Jørgensen, Semi-dualizing modules and related Gorenstein homological dimensions, J. Pure Appl. Alg. 205 (2006), 423–445.
  • ––––, Cotorsion pairs induced by duality pairs, J. Comm. Alg. 1 (2009), 621–633.
  • H. Holm and D. White, Foxby equivalence over associative rings, J. Math. Kyoto Univ. 47 (2007), 781–808.
  • J.S. Hu, Y.X. Geng and N.Q. Ding, Duality pairs induced by Gorenstein projective modules with respect to semidualizing modules, Alg. Rep. Th. 18 (2015), 989–1007.
  • J.S. Hu, D.D. Zhang and N.Q. Ding, Gorenstein right derived functors of $-\otimes-$ with respect to semidualizing modules, Comm. Alg. 42 (2014), 3205–3219.
  • C.U. Jensen, On the vanishing of $\lim\limits_{\leftarrow}^{(i)}$, J. Algebra 15 (1970), 151–166.
  • T.Y. Lam, Lectures on modules and rings, Springer-Verlag, New York, 1999.
  • M. Salimi, S. Sather-Wagstaff, E. Tavasoli and S. Yassemi, Relative Tor functors with respect to a semidualizing module, Alg. Rep. Th. 17 (2014), 103–120.
  • S. Sather-Wagstaff, T. Sharif and D. White, Tate cohomology with respect to semidualizing modules, J. Algeba 324 (2010), 2336–2368.
  • ––––, AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules, Alg. Rep. Th. 14 (2011), 403–428.
  • R. Takahashi and W. White, Homological aspects of semidualizing modules, Math. Scand. 106 (2010), 5–22.
  • X. Tang, New characterizations of dualizing modules, Comm. Alg. 40 (2012), 845–861.
  • J. Xu, Flat covers of modules, Lect. Notes Math. 1634, Springer-Verlag, Berlin, 1996.